MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30°, 33CM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30°, 33CM; CONFOCAL OPTICAL IMAGING
Model Number 0502937030
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip of the scope fell off.The tip was retrieved.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip of the scope falling off probable root cause: ¿ thermal destruction of epoxy ¿ improper epoxy/curing process ¿ laser welding failure ¿ use error the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description
It was reported that the tip of the scope fell off.The tip was retrieved.

Brand Name
AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30°, 33CM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15888120
Report Number0002936485-2022-00706
Device Sequence Number5100520
Product Code OWN
UDI-Device Identifier07613327063912
UDI-Public07613327063912
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502937030
Device Catalogue Number0502937030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date02/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown